Comment on "Trees and extensive forms" [J. Econ. Theory 143 (1) (2008) 216-250]

Alós-Ferrer, C. and Kern, J. and Ritzberger, K. (2011) Comment on "Trees and extensive forms" [J. Econ. Theory 143 (1) (2008) 216-250]. Journal of Economic Theory, 146 (5). pp. 2165-2168. ISSN 1095-7235

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Economic Theory
ID Code:
221627
Deposited By:
Deposited On:
24 Jun 2024 09:55
Refereed?:
Yes
Published?:
Published
Last Modified:
16 Jul 2024 01:20